# SDR DALA2018120326981

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727-727h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0848364) DURING INSPECTION FOUND CORROSION OUT OF LIMITS ON LH ZEE CHANEL SUPPORTS SIDEPLATE AT FLOOR STRUCTURE FROM STATION 727 TO 727H. ZEE CHANNEL SUPPORT FOR THE LOCATION LH STA 727 TO 727H+10 WAS REPLACED PER B737-800 SRM 51-40-02.
